# SDR C8GA20080077

- Difficulty date: October 10, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Engine: Pwa JT8D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT SHEAR TIE LOCATED AT STA 620 STRINGER 26L-27L WAS CORRODED. REMOVED DAMAGED SHEAR TIE. FABRICATED NEW SHEAR TIE FROM BAC 1506-1630 7075-T6 (6.75 INCHES) INSTALLED SHEAR TIE IAW 51-30-2, 53-10-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
